# SDR DALA2025052003878

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N3746H
- Make and model: Boeing 737832
- Aircraft serial: 30488
- Aircraft time: 76,340 hours, 29,251 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(LOG 0970406) EXISTING TIME LIMIT REPAIR ON VERTICAL WEB BS663.75 BETWEEN RBL45.5 TO RBL24.75 CENTER WING BOX. PERFORMED REPAIR INSTRUCTIONS ON CENTER WING REAR SPAR VERTICAL WEB BSTA 663.75 RBL 25 TO RBL 55 AS PER ER/A 598039-14 REV A.
